# SDR SWAA2018070223264

- Difficulty date: June 27, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 46,559 hours, 27,304 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3820001001
- Part serial: 1005
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEADING EDGE FLAPS TRANSIT ON-LEADING EDGE DEVICE NR 1 AND NR 4 SHOW TRANSIT (AMBER) NO LIMITS EXCEEDED.  R&R NR 4 KRUEGER FLAP ACTUATOR IAW MM.
